Effects of ephedra + elevated blood pressure

Joined
Nov 29, 2003
Messages
51
Likes
0
|
"Effects of ephedra + elevated blood pressure"
#1
Hi all,

hope this is appropriate material for a first post.

I'm new to all this (just wet jelqing and some stretching for 2 weeks - no gains but hanging heavier and better erections already) and was curious about what role your blood pressure plays in this - would an elevated BP be better or worse, or have any effect at all?

My BP has been a tad high ever since a botched cycle (much like supra) and it has me a bit concerned if I'm going to be squeezing the hell out of my penis... just want to check to be sure I'll be OK. I'm at 140/90 - nothing near death, but not perfect either.

Also, before summer I'm hoping to lose about 10 lbs and cut up, and had planned to run a cycle of Clenbuterol/T3 for 3 weeks and then 3-5 weeks of ECA - On another forum I read that ephedra is an enemy of Penis Enlargement, but there wasn't any great evidence either way. Does anyone have experience with this? How about clen? I assume it's the same type of effect, but while I've used an ECA before I'm new to clen. My previous time on an ECA the only thing I noticed was some mild prostate inflammation.

Thanks guys - you've been an inspiration to get started on all this, keep up the great work.
 
S

stillwantmore

Guest
|
"Effects of ephedra + elevated blood pressure"
#2
Nothing wrong with the material in your first post man. Just take care next time you post to take a look around and make a mental note as to where you actually post things. This involves supplements ...not actual Penis Enlargement....therefor, it should be posted in the Supplement forum. I'll move it for you though.
 
Joined
Nov 29, 2003
Messages
51
Likes
0
|
"Effects of ephedra + elevated blood pressure"
#3
I'm going to go ahead and bump this... I'm 4 days into my diet, on which I'm using clen right now for 2 weeks then switching to Ephedra. Already I notice that it's a bit tougher to get blood into the penis and it is hanging smaller - has anyone else experienced this while on these supplements ? Is it even worth doing the Penis Enlargement while I'm dieting (I can get the blood in, it just takes forever - seems like maybe gains wouldn't take hold)? It's only going to be 4-6 weeks on the diet... should I maybe get some of those otc libido-enhancing drugs for the time being to counteract the diet and thermogenics?
 
Joined
Oct 28, 2003
Messages
1,120
Likes
7
|
"Effects of ephedra + elevated blood pressure"
#4
Yep, you might wanna consider supplimenting with something that counters the shriveling effect of ephedra.

I think the shriveling is partly due to the dehydrating effect of the stuff has, same as caffeine but to a greater extent, and it also weakens the bloodflow to the exterior parts of your body (couldn't come up with a better word..).

I'm about to embark on a 1.5 month diet too, starting tomorrow, and at some point I'll do a short cycle of transdermal 1-test/4-AD. I await with dread for the 'deca-dick' effect to kick in (1-test really cripples your sex drive and shrivels your dick to a raisin).

I don't think I'll be able to do much any girthwork during those three weeks...
 
Joined
Oct 13, 2003
Messages
309
Likes
0
|
"Effects of ephedra + elevated blood pressure"
#5
I dont think the ephedra has anything to do with Penis Enlargement it May be even a good drug for Penis Enlargement. I personally am using it right now and have no problems what so ever with blood flow it actually gives me more blood and leaves my whole body pumped so i wouldn't worry about taking any libido drugs but maybe you should if your not that young. Im 19 and when i get hard im as hard as a rock.
just my 2 cents
 

Members online

Top Bottom